Show simple item record

dc.contributor.author
Ammari, Habib
dc.contributor.author
Putinar, Mihai
dc.contributor.author
Steenkamp, Andries
dc.contributor.author
Triki, Faouzi
dc.date.accessioned
2020-07-20T10:47:19Z
dc.date.available
2020-07-18T02:47:10Z
dc.date.available
2020-07-20T10:47:19Z
dc.date.issued
2019
dc.identifier.issn
1936-4954
dc.identifier.other
10.1137/19M125995X
en_US
dc.identifier.uri
http://hdl.handle.net/20.500.11850/426880
dc.description.abstract
This paper aims at showing the stability of the recovery of a smooth planar domain with a real algebraic boundary from a finite number of its generalized polarization tensors. It is a follow-up of the work [H. Ammari, M. Putinar, A. Steenkamp, and F. Triki, Math. Ann., 375 (2019), pp. 1337-1354], where it is proved that the minimal polynomial with real coefficients vanishing on the boundary can be identified as the generator of a one-dimensional kernel of a matrix whose entries are obtained from a finite number of generalized polarization tensors. The recovery procedure is implemented without any assumption on the regularity of the domain to be reconstructed, and its performance and limitations are illustrated. © 2019 Society for Industrial and Applied Mathematics.
en_US
dc.language.iso
en
en_US
dc.publisher
SIAM
dc.subject
Generalized polarization tensors
en_US
dc.subject
Algebraic domains
en_US
dc.subject
Inverse problems
en_US
dc.subject
Shape classification
en_US
dc.title
Reconstruction of Domains with Algebraic Boundaries from Generalized Polarization Tensors
en_US
dc.type
Journal Article
dc.date.published
2019-12-17
ethz.journal.title
SIAM Journal on Imaging Sciences
ethz.journal.volume
12
en_US
ethz.journal.issue
4
en_US
ethz.pages.start
2097
en_US
ethz.pages.end
2118
en_US
ethz.grant
Mathematics for bio-inspired imaging
en_US
ethz.identifier.wos
ethz.publication.place
Philadelphia, PA
ethz.publication.status
published
en_US
ethz.grant.agreementno
172483
ethz.grant.fundername
SNF
ethz.grant.funderDoi
10.13039/501100001711
ethz.grant.program
Projekte MINT
ethz.date.deposited
2020-07-18T02:47:14Z
ethz.source
WOS
ethz.eth
yes
en_US
ethz.availability
Metadata only
en_US
ethz.rosetta.installDate
2020-07-20T10:47:31Z
ethz.rosetta.lastUpdated
2024-02-02T11:27:12Z
ethz.rosetta.versionExported
true
ethz.COinS
ctx_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.atitle=Reconstruction%20of%20Domains%20with%20Algebraic%20Boundaries%20from%20Generalized%20Polarization%20Tensors&rft.jtitle=SIAM%20Journal%20on%20Imaging%20Sciences&rft.date=2019&rft.volume=12&rft.issue=4&rft.spage=2097&rft.epage=2118&rft.issn=1936-4954&rft.au=Ammari,%20Habib&Putinar,%20Mihai&Steenkamp,%20Andries&Triki,%20Faouzi&rft.genre=article&rft_id=info:doi/10.1137/19M125995X&
 Search print copy at ETH Library

Files in this item

FilesSizeFormatOpen in viewer

There are no files associated with this item.

Publication type

Show simple item record